# SDR UPS03840463

- Difficulty date: April 5, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD WEB FOWARD SIDE CRACKED AT RBL 26 TO 28 AND RBL 34 TO 38 ABOVE FLOOR LINE.  CUT OUT CRACKED AREA IAW DC8 SRM 53-2-5.  REMOVED 5772638-48 ATTACK ANGLE, FABBED -11, -19, -9, & 25-27 DOUBLERS IAW DC8 SRM 53-2-5 & DAC DWG SR08530007.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED -9,- 11,-19 FILLERS & 25-27 DOULBERS -30 ANGLE IAW DC8 SRM 51-1-20D.  INSTA LLED HAT CHANNEL, GILLINER ATTACH ANGLE IAW DC8 SRM 51-1-21 & 51-3-0.
